journal6 ›› 2007, Vol. 28 ›› Issue (2): 16-18.

• Mathematics • Previous Articles     Next Articles

A Criterion of  Oscillatory Properties of Solutions of Nonlinear  Differential Equations with Deviation Argument


  1. (College of Mathematics and Econometrics,Hunan University,Changsha 410082,China)
  • Online:2007-03-25 Published:2012-06-18

Abstract: This paper disusses a first order nonlinear  differential equations with deviation argument.Asymptotic behaviors and oscillation properties are studied.A criterion of oscillation property of all solutions is obtained.

Key words: deviation argument, asymptotic behavior, oscillatory properties

WeChat e-book chaoxing Mobile QQ